MathSciNet Relay Station
MathSciNet bibliographic data
MR1200881 (94f:34146) 34K15 (34K40)
Wu, Jian Hong Global continua of periodic solutions to some difference-differential equations of neutral type. Tohoku Math. J. (2) 45 (1993), no. 1, 67–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement